Translator Disclaimer
July 2019 Connection and duplication formulas for the Boas-Buck-Appell polynomials
Tabinda Nahid, Subuhi Khan
Tbilisi Math. J. 12(3): 131-139 (July 2019). DOI: 10.32513/tbilisi/1569463239

Abstract

The present paper conduct to introduce the connection and duplication formulas associated with the Boas-Buck-Appell polynomials. Examples providing the analogues results for certain members related to the Boas-Buck-Appell polynomials are considered.

Funding Statement

This work has been done under Senior Research Fellowship (Award letter No. F./2014-15/NFO-2014-15-OBC-UTT-24168/(SA-III/Website)) awarded to Ms. Tabinda Nahid by the University Grants Commission, Government of India, New Delhi.

Citation

Download Citation

Tabinda Nahid. Subuhi Khan. "Connection and duplication formulas for the Boas-Buck-Appell polynomials." Tbilisi Math. J. 12 (3) 131 - 139, July 2019. https://doi.org/10.32513/tbilisi/1569463239

Information

Received: 5 January 2019; Accepted: 25 July 2019; Published: July 2019
First available in Project Euclid: 26 September 2019

zbMATH: 07172330
MathSciNet: MR4012388
Digital Object Identifier: 10.32513/tbilisi/1569463239

Subjects:
Primary: 68W30
Secondary: 11B83, 41A58

Rights: Copyright © 2019 Tbilisi Centre for Mathematical Sciences

JOURNAL ARTICLE
9 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.12 • No. 3 • July 2019
Back to Top